My daughter (38 yrs) has been treated fibro for several years. She suffers terribly with pain and fatigue. She tried Savella, but her rhematologist neglected to tell her to begin slowly-- so the first day she took one 50 mg pill (the prescribed dosage) and within an hour had terrible side effects. She didn't take any pills the following day and on the third day started to take 12.5 mg. daily. After 4 days, she was having horrible dizzy spells, pains in her head, and disorientation. She stopped taking it.
My question is: How long do these side effects take to leave your system. It has been about 10 days and she's still a mess.
Hello I am sorry to hear your daughter is have so many problems with her new med and pain. I have never taken what she is on. I take Lyrica. When I first started it only took a day or two for my little side effects to stop.
Everyone is different so they may start to clear up soon or she may not be able to take this med.
She should talk to her doctor and see what they say. That would be the best thing to do. Have her get in to contact with them ASAP She may be having a reaction!!!
When my Physc changes my meds and I feel like yodu daughter does I stop the med after two or three days because I just can't take them
Sorry I'm not much help on this
Have her call her doctor
Good luck with this I wills be thinking an praying for your daughter
It might take a couple weeks for her to feel better.
This should be reported to the prescribing Physician and the Pharmacist,
asap! And she might get some advice, regarding this severe reaction.
This is the only way of the medical system and the pharmaceutical
companies to monitor & evaluate drugs, for patient safety and drug
Neurotramsmitter testing might have helped, if this was indeed linked
to her reaction, however, this type of testing is reserved for pharmaceutical research to develop more psych and anti-depression drugs and not for patients. Profits before patients, I guess.
So prescribing such drugs to my opinion are more on a trial and error basis,
in other words like a shot in the dark, as a risk/benefit evaluation is not possible without "proper" Neurotrasmitter testing.
For holistic/natural recommendations for fibro, please read my previous reply in this community.
This information is NOT intended to replace medical advice.
Wish you and your daughter well.
It's going on 3 weeks now. She refuses to go back to that rheum. dr. because he has severely mismanaged her case. He prescribed the Savella w/o titrations doses and he pulled her off her other meds cold turkey (which we read is not the way to go). The guy is incompetent and I can't blame her for her refusal to contact him. I will suggest calling the pharmacy. She continues to take her Lyrica, but nothing else. Her vertigo and head pressure was so severe yesterday that they sent her home from work.
Well we think we found the answer. Her brilliant doctor pulled her off of her Lexapro when he put her on the Savella. We feel that the abrupt withdrawal from a drug she took for several years, coupled with the OVERDOSE of Savella caused the reaction.
She has restarted the Lexapro in tiny doses and the symptoms have stopped. She did well on the Lexapro and doesn't mind taking it.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.